License No: BU202609956 Call 0700670661
Liyoh Pharmacy
Nurofen 200Mg Caplets 16S.

OTC Medicines

Nurofen 200Mg Caplets 16S.

Nurofen 200Mg Caplets 16S Description Nurofen contains ibuprofen, an anti-inflammatory agent used for the relief of moderate pain symptoms. This formulation provides pain relief for headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches, inflammation, dental pain, period pain, and cold and flu symptoms including fever. How to use Take with water. Adults and children over 12 years: take 1 or 2 caplets with water, then if necessary 1 or 2 caplets every 4 hours. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years except on medical advice. Ingredients Each caplet contains ibuprofen 200mg. Also contains: croscarmellose sodium, sodium laurilsulfate, magnesium stearate, hypromellose, talc, Opaspray white M-1-7111B (contains hypromellose and titanium dioxide).

KES 1,034.00
Unit: pack | Stock: 10
Order this on WhatsApp
WhatsApp Liyoh